# SDR LR7A04078

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION, IAW SB382-57-55R1 PARA 1.B.3. HFEC FOUND FS 564 RT CENTER WING NR 2 PANEL LOWER SURFACE CRACKED APPROX  .280 IN. AT CWS 63R. REPAIRED IAW LAC MEA 382-57-04-050 AND LOCKHEED SES GLD-1720 TN 0033, DWG SK382-57-278.  DRC 2189.
